# SDR DXTA2024102100886

- Difficulty date: October 16, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N866QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000118
- Aircraft time: 518 hours, 339 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Part number: 99127124
- Part serial: 01542
- Condition: Defective
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD OÂ¿PRESS B AMBER CAS MESSAGE WITH MASTER CAUTION ILLUMINATED DURING MULTIPLE PHASES OF FLIGHT OPERATION, SOMETIMES FOLLOWED WITH EITHER A WHITE OR AMBER RUDDER MAINTENANCE CAS MESSAGE, AND ONE TIME ON THE GROUND WITH AN AMBER PTCU FAIL CAS MESSAGE. COMPLIED WITH QRH AND NOTED THE FOLLOWING ON THE HYDRAULIC SYNOPTIC PAGE:  WHEN NO CAS MESSAGES PRESENT, SYNOPTIC WAS NORMAL, WHEN HYD OÂ¿PRESS B ILLUMINATED THE SYSTEM B PSI WENT FROM 3000 TO 3800 PSI AND TURNED AMBER, THE SYSTEM TEMPERATURE REMAINED STEADY AND IN IN THE GREEN, THE RESERVOIR PERCENTAGE FLUCTUATED BY A FEW PERCENTAGES AND ON A COUPLE OF OCCASIONS THE HYDRAULIC PUMP SYNOPTIC SYMBOL WENT TO WHITE AND PSI INDICATOR WENT TO 3 DASHES.  ARES DOWNLOAD COMPLETED AND SENT. CORRECTIVE ACTION; REPLACED B HYDRAULICS PRESSURE TRANSDUCER IAW CE 700 MM 29-10-00  6  (B). OPS & LEAK CHECK GOOD.
